I. Krasikov, "How many numbers satisfy the conjecture?", International Journal of Mathematics and Mathematical Sciences, vol. 12, Article ID 362647, 6 pages, 1989. https://doi.org/10.1155/S0161171289000979
How many numbers satisfy the conjecture?
This article has no abstract.
Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.